Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the Lefschetz number and the Euler class


Author: Robert F. Brown
Journal: Trans. Amer. Math. Soc. 118 (1965), 174-179
MSC: Primary 57.32
DOI: https://doi.org/10.1090/S0002-9947-1965-0173268-0
MathSciNet review: 0173268
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Fadell, Generalized normal bundles for locally-flat imbeddings (to appear). MR 0179795 (31:4037)
  • [2] J. Milnor, Lectures on characteristic classes (mimeographed notes), Princeton, 1957.
  • [3] R. Thom, Espaces fibrés en sphères et carrés de Steenrod, Ann. Sci. École Norm. Sup. 69 (1952), 109-182. MR 0054960 (14:1004c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.32

Retrieve articles in all journals with MSC: 57.32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0173268-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society